MathSciNet Relay Station
MathSciNet bibliographic data
MR2669351 46E35 (26D15 35A23)
Martín, Joaquim; Milman, Mario Pointwise symmetrization inequalities for Sobolev functions and applications. Adv. Math. 225 (2010), no. 1, 121–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement